Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 4, Pages 737-748
http://dx.doi.org/10.1155/S0161171293000924

An orthonormal system on the construction of the generalized cantor set

Mathematics Department, Faculty of Education, Ain Shams University, Heliopolis, Cairo, Egypt

Received 16 January 1992; Revised 22 June 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Raafat Riad Rizkalla, “An orthonormal system on the construction of the generalized cantor set,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 4, pp. 737-748, 1993. doi:10.1155/S0161171293000924